# SDR AALA980113

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 720E SHEAR TIE CORROSION BETWEEN STR 25 AND STR 26R.  REPLACED SHEAR TIE, REF:  SRM 51-30-2 AND SRM 51-10-6. TST:  54,792 HOURS.  CYCLES:  33,779.  (X)
